8 doctors weighed in:
Dad has COPD hr tacky has allergies troubles breathing put on concentrator 2l but claimed to make him worse and nauseated and has severe headache help?
8 doctors weighed in

Dr. Michael DePietro
Internal Medicine - Pulmonary Critical Care
2 doctors agree
In brief: Need hosp ASAP
This sounds like and exacerbation of his copd, in this situation he is at risk for getting much worse, even including progressing to respiratory failure, he needs medical attention as soon as possible.

In brief: Need hosp ASAP
This sounds like and exacerbation of his copd, in this situation he is at risk for getting much worse, even including progressing to respiratory failure, he needs medical attention as soon as possible.
Dr. Michael DePietro
Dr. Michael DePietro
Thank
Dr. Howard Lelvowitz
Internal Medicine
2 doctors agree
In brief: See below
Need more information.
What is his heart rate. What meds is he on. What is his oxygen sat can use medications to slow his heart rate and diruretics if he has pulmonary hypertension to help his breathing. If his o2 sat is below 9 % he probably does need the oxygen.

In brief: See below
Need more information.
What is his heart rate. What meds is he on. What is his oxygen sat can use medications to slow his heart rate and diruretics if he has pulmonary hypertension to help his breathing. If his o2 sat is below 9 % he probably does need the oxygen.
Dr. Howard Lelvowitz
Dr. Howard Lelvowitz
Thank
1 comment
Dr. Jeffrey Juchau
Sat below 90% to clarify
Dr. Sue Ferranti
Internal Medicine
1 doctor agrees
In brief: Needs evaluation...
The headache can be due to carbon dioxide retention which can occur with oxygen therapy in some patients with copd.
He needs to be evaluated and get a blood gas analysis on the oxygen that he was prescribed. If he is short of breath or symptoms are worsening, take him to the er.

In brief: Needs evaluation...
The headache can be due to carbon dioxide retention which can occur with oxygen therapy in some patients with copd.
He needs to be evaluated and get a blood gas analysis on the oxygen that he was prescribed. If he is short of breath or symptoms are worsening, take him to the er.
Dr. Sue Ferranti
Dr. Sue Ferranti
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors